MAUDE Adverse Event Report: NIPRO (THAILAND) CORP. LTD. NIPRO HYPODERMIC NEEDLE

NIPRO (THAILAND) CORP. LTD. NIPRO HYPODERMIC NEEDLE
Model Number AH+2516-1M
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/19/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Needle broke off in patient during use.Needle also broke again when being surgically removed.No additional information was provided.((b)(6) female spayed, aussie shepherd mix, (b)(6)).

Brand Name
NIPRO HYPODERMIC NEEDLE
Common Device Name
HYPODERMIC NEEDLE
Manufacturer (Section D)
NIPRO (THAILAND) CORP. LTD.
10/2 moo 8, bangnomko, sena
ayuthaya,, 13110
TH  13110
MDR Report Key9782207
Report Number1056186-2020-00001
Device Sequence Number19004730
Product Code FMI
UDI-Device Identifier00383790002066
UDI-Public00383790002066
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/03/2020
Report Date (Section F) 03/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Model NumberAH+2516-1M
Device Catalogue NumberAH+2516-1M
Device Lot Number18E07
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/03/2020
Device Age20 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer03/03/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age11 YR
Patient Weight28
Date Report Sent to FDA03/03/2020